# SDR SWIA202265276

- Difficulty date: April 6, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002C10
- Aircraft serial: 7687
- Aircraft time: 47,530 hours, 40,171 cycles
- Engine: Ge CF343B1
- System (JASC): 7932 · Engine Oil Quantity
- Part: None
- Condition: Reads Low
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D, O

## Discrepancy

L ENG OIL PRESS WARNING IN FLIGHT.  C/W QRH, SHUT DOWN ENGINE IN FLIGHT. RETURNED TO FIELD.   (FLIGHT 5375 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24617621 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE THE FOLLOWING CAMPS FOR WORK PERFORMED: / CP 24620249 - FOR FDR ANALYSIS. / CP 24624579- FOR INSPECTION OF LH ENGINE CHIP DETECTOR  AND REPLACEMENT OF LH OIL FILTER. / CP 24625920- FOR LH OIL FILTER LEAK CHECK. / CP 24617663 - FOR LH ENGINE VISUAL INSPECTION. / CP 24617681- FOR REPLACEMENT OF LH ENGINE LUBE AND SCAVENGE OIL PRESSURE SWITCH CANNON PLUG AND BACKSHELL. / CP 24619080- FOR LH L-AXIS CARBON SEAL REPLACEMENT. / CP 24619064 AND CP 24624454 FOR LH FUEL PUMP REPLACEMENT."
